# SDR SWIA201743258

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 37,499 hours, 22,744 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LEFT PACK FAILED IN FLIGHT. EMERGENCY DECLARED.  REPLACED HOT AIR VALVE. OPS CHECKED GOOD.
